# SDR SWIA202311240911

- Difficulty date: September 11, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD3 INTERCOSTAL IS CORRODED   (C-CHECK RO 11/20/2023)   INSTALLED NEW MID DD3 INTERCOSTAL REF DWG 601R31702 REV N, CRJ700 SRM 51-21-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. LEAK CHECK GOOD.
